# SDR DL76G090818

- Difficulty date: May 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 36,995 hours, 12,476 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Vhf Radio
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 VHF NO XMIT.  RECEIVED OK.  CLEANED CONNECTOR FOR LEFT VHF 1 COAX CABLE D4009P.  BITE CHECKED TRANSCEIVER NO FAULTS NOTED.  OPS CHECK OF VHF 1 GOOD.  ACFT GOOD FOR SERVICE.
